# SDR SWAA2025022690568

- Difficulty date: January 28, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT INTERCOSTAL STA 500D - STA 500E R/H CRACKED (DOT K569)<[01] REMOVED FWD CARGO COMPARTMENT INTERCOSTAL AT STA 500D - STA 500E R/H IAW B737-800 SRM 51-40-02; RECEIVED NEW PART P/N: 143A7510-22 BAFFLE ASSEMBLY; P.O: 1112649.1 IAW BAC DWG 143A7510 REV. B; LOCATED & DRILLED IAW B737-800 SRM 51-40-05 AND BAC DWG 143A7510 REV. B AND INSTALLED IAW B737-800 SRM 51-40-02 & BAC DWG 143A7510 REV. B.;[02] COMPLIED WITH FWD CARGO COMPARTMENT INTERCOSTAL STA 500D - STA 500E R/H CRACKED
